Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Almost exactness in normed spaces


Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 100 (1987), 257-265
MSC: Primary 47A05; Secondary 46B99, 47A99
MathSciNet review: 884463
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: "Almost exactness" is defined for pairs of bounded operators between normed spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05, 46B99, 47A99

Retrieve articles in all journals with MSC: 47A05, 46B99, 47A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0884463-7
PII: S 0002-9939(1987)0884463-7
Keywords: Exact, almost exact, (left, right)-invertible, nonsingular, enlargement, completion
Article copyright: © Copyright 1987 American Mathematical Society